MathSciNet Relay Station
MathSciNet bibliographic data
MR949112 13-04 (13B25 68Q40 90C10)
Grigorʹev, D. Yu.; Vorobjov, N. N., Jr. Solving systems of polynomial inequalities in subexponential time. J. Symbolic Comput. 5 (1988), no. 1-2, 37–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement